If you need an accessible version of this item please contact JSTOR User Support

Correction to a Note on the Entscheidungsproblem

Alonzo Church
The Journal of Symbolic Logic
Vol. 1, No. 3 (Sep., 1936), pp. 101-102
DOI: 10.2307/2269030
Stable URL: http://www.jstor.org/stable/2269030
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
101
    101
  • Thumbnail: Page 
102
    102